# SDR CALA2025032703238

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 72,590 hours, 25,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM DEAD BATTERY AFTER 180 MINUTES BATTERY PACKS ARE FULLY CHARGED. REF AMM 33-51-06-610-802. PREFORMED EMERGENCY LIGHTS OPS CHECK. REF AMM 33-51-00. OPS CHECK GOOD.
